# SDR FDEA201008132981

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N50461
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON  PANEL CUTOUT 433AL HAS CRACK AT LOWER FWD CORNER.  NR1 PYLON PANEL CUTOUT CRACKED SKIN REPAIRED IAW EA F-5450-139382.  CLASSIFIED AS MAJOR.
